# SDR VNAA9712011

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW OBSERVED SMOKE IN THE CABIN, AND A LAV SMOKE WARNING MESSAGE.  THE CREW DEPLANED THE AIRCRAFT AND AN EMERGENCY WAS DECLARED.  PIT MAINTENANCE INSPECTED AND OPERATION CHECKED THE LEFT AND RIGHT AIRCONDITIONING SYSTEMS, AND THE LAV SMOKE SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUALS 21-51-00 AND 26-15-00.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
